Viewing 9 posts - 1 through 9 (of 9 total)
  • Author
    Posts
  • #27706
    Anonymous
    Inactive

    Hi guys
    Wonder if anyone can answer this query?
    I am “helping” someone get thro a c/t – his DOC is vicodin – his last dose was Monday – and so today he is on day 4 going into day 5. I thought he was almost there. He has just phoned me to say he had given in and taken 5 vicodin just now – but has got rid of the rest and will try to get back on this c/t waggon.
    Can anyone tell me if he will have to go thro the misery of c/t again – or will this be more of a “blimp” ……… I just cant answer.
    My own experience was to taper down and then c/t when the time was right – worked for me.
    I dont want to depress this guy but he needs to know what is ahead?
    BTW – he has said he will now go along and attend NA – I really think he will get there.
    Thanks for any advice anyone has to offer!
    As ever
    woops

    #106922
    Anonymous
    Inactive

    I think its a blimp, sorry to say. I doubt he has gotten rid of the rest honestly. If he is unable to live without them for 5 days, i doubt he seriously got rid of them.

    #106917
    Anonymous
    Inactive

    Your title says it all…. foxed for sure.

    #106919
    Anonymous
    Inactive

    Yep – those doubts have gone thro my own head.
    But if he has ditched the rest and is serious about this attempt at c/t – I am just hoping that he wont have to go thro another hellish week like last (saw him on days 3 & 4 and he was not enjoying the situation at all!)…………………… if If I could tell him that things wouldnt be so bad then maybe he might make it? Has he perhaps “broken the back” of the withdrawal and this “blimp” wont cause him to be back at day 1?
    But, Stone & Chy, I have similar thoughts to yourself – dont worry – I wont let it get to me – I simply want to give him the info he asks for.
    Thx for taking the time to reply!
    woops

    #106918
    Anonymous
    Inactive

    …you sound like a good friend. You sound like you want to help.. but girl if he chooses to use and decided to go it again… tell him to call you when he’s serious.. he’s not as concerned as you are I assure you!

    #106924
    Anonymous
    Inactive

    Hey, Woops!!

    What a dear friend you are to help this person. I can tell you from my personal experience…I quit many time (hydro..same as vic.) for a day plus, plus as well. When I went back… I did start over. Sorry, not the answer your friend wants to hear. But, again, that is only my experience…he may react totally different.

    Shame he gave in with 5 days under his belt, oh well…start again.

    Talk soon’

    Golf

    #106923
    Anonymous
    Inactive

    +1 for Golfer99.

    I’ve never “broken the back” like you say. For me, if I choose to use again, I always start back at square 1. Emotionally and physically, it’s always the same detox cycle, if I choose to use even just once. And being addicted, even once turns my body upside down starting from… yup… Day 1 all over a gain.

    #106920
    Anonymous
    Inactive

    Thx guys – I think I knew that in my heart – just didn’t want to burst his balloon so soon.
    Och – I know from my own behaviour that he must come to this when he is ready.
    Thanks for being honest………… It’s just so hard when he has got to day 5 and almost there…………… But then again – what is 5 days in the whole scheme of things?
    I think this is the first time that I have really seen the “family illness” side of all this. Real bummer!
    woops

    #106921
    Anonymous
    Inactive

    Hey Golf – havent seen you in a bit? How’s tricks?

Viewing 9 posts - 1 through 9 (of 9 total)
  • You must be logged in to reply to this topic.